Alert archive / Oklahoma / Special Weather Statements in 2021

Special Weather Statement, NWS Tulsa, OK

April 28, 2021McIntosh County, Pittsburg County, Oklahoma

NWS Tulsa, OK issued this special weather statement at Apr 28, 2021, 10:14 AM CDT for McIntosh County, Pittsburg County, Oklahoma. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 28, 2021, 10:14 AM CDT (15:14 UTC)
Expired
Apr 28, 2021, 11:00 AM CDT
In force
46 min
Issued by
NWS Tulsa, OK

Counties McIntosh County, OK, Pittsburg County, OK

The radar

The Tulsa radar (KINX), 122 km from the middle of the area, began a volume at 15:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 28, 11:00 AM CDTTSTM WND DMG2 S Indianola, OKDAMAGE TO A SHED, TREES. GARAGE DOOR BLOWN IN. POSSIBLE TORNADO. REPORTS FROM EMERGENCY MANAGEMENT AND STORM CHASERS.
Apr 28, 11:01 AM CDTTORNADO4 S Indianola, OKNWS STORM SURVEY FOUND DAMAGED AND UPROOTED TREES, A DESTROYED OUTBUILDING, AND DAMAGE TO A HOME. THIS INFORMATION IS PRELIMINARY AND THE SURVEY WILL CONTINUE TOMORROW.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 3.2 hours before the alert went out and 271 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2021-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 34 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2021-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
34 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
1441 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

038 
WWUS84 KTSA 281514
SPSTSA

Special Weather Statement
National Weather Service Tulsa OK
1014 AM CDT Wed Apr 28 2021
 
OKZ071-073-074-281600-
Haskell OK-Pittsburg OK-McIntosh OK-
1014 AM CDT Wed Apr 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL HASKELL...MCINTOSH
AND NORTHERN PITTSBURG COUNTIES UNTIL 1100 AM CDT...

At 1013 AM CDT, strong thunderstorms were located along a line
extending from 5 miles northwest of Raiford to 3 miles southwest of
Indianola to near Stuart. Movement was northeast at 45 mph.

Wind gusts 40 to 50 mph will be possible with these storms.

Locations in or near the path include...
Mcalester...                      Eufaula...
Checotah...                       Krebs...
Crowder...                        Canadian...
Indianola...                      Hanna...
Stidham...                        Raiford...
Haywood...                        Vivian...
Arrowhead State Park...           Lake Eufaula State Park...
Scipio...                         Arpelar...
Vernon...                         Onapa...

This includes Interstate 40 in Oklahoma between mile markers 261 and
271.
 
LAT...LON 3494 9609 3507 9597 3529 9598 3554 9538
      3526 9539 3493 9571 3484 9609
TIME...MOT...LOC 1513Z 240DEG 42KT 3532 9586 3513 9582 3488 9611 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Apr 28, 6:40 AM CDT, 3 hours 34 minutes earlier.

Area forecast discussion, Apr 28, 6:40 AM CDT, 3 hours 34 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
640 AM CDT Wed Apr 28 2021

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
VFR cigs in place at TAF initiation will lower to MVFR categories
through the morning, along with periods of rain and thunder.
MVFR/IFR cigs and vsbys will prevail through the period in
RA/+RA and thunder. RA/TSRA is expected to end from west to east
after beginning 04-05z and will be accompanied with a windshift the
west northwest as a cold front moves through those sites.
Behind the front, IFR cigs will prevail for the remainder
of the period

&&

.PREV DISCUSSION... /Issued 430 AM CDT Wed Apr 28 2021/

DISCUSSION...
Several rounds of showers and thunderstorms will continue through
tonight, before ending from northwest to southeast late tonight
and Thursday as a cold front pushes through the area. An almost
tropical like airmass is in place over the area with deep
moisture, low LCL's, and moderate to strong low level shear. This
has resulted in rather innocuous looking storms showing low level
rotation overnight. The main severe weather threat through the
morning will continue to be tornadoes from low-topped convection.

Outflow boundaries from morning convection will likely determine
where any severe storms may fire later this afternoon into the
evening. The overall best severe parameters will likely be to our
southwest though. Locally heavy rainfall will be a bigger concern
in our area by later today and tonight, with both flash flooding
and main-stem river flooding possible depending on just where the
heavier rain swaths set up.

We will dry out later Thursday through Saturday, but the model
consensus has shifted much farther north with the track of the
upper system once it finally ejects out of northern Mexico or
southwest Texas. Thus shower and thunderstorm chances will return
Sunday as this system moves over or near the area.

Another storm system may affect the area early next week, but the
usual timing differences exist, so pops have been kept on the
lower side for now.

Stayed fairly close to the National Blend of Models forecast.

PREV DISCUSSION... /Issued 1234 AM CDT Wed Apr 28 2021/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
VFR cigs will gradually lower to MVFR categories overnight as
areal coverage of rain and thunder begin to increase.
MVFR/IFR cigs and vsbys will prevail through the period in periods
of RA/+RA and thunder. RA/TSRA is expected to end late in the
period across the NE OK sites as a cold front moves through
those sites.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   74  60  73  51 / 100  90  30  10
FSM   78  63  75  53 / 100  90  80  20
MLC   76  61  73  52 / 100  90  60  20
BVO   74  58  73  48 /  90  80  20  10
FYV   73  61  71  47 / 100  90  60  10
BYV   72  61  71  49 / 100  90  60  10
MKO   74  61  73  51 / 100  90  50  10
MIO   71  59  73  49 / 100  90  30  10
F10   74  59  73  51 / 100  90  40  10
HHW   80  63  73  55 /  60 100  80  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Thursday morning for OKZ049-053>076.

AR...Flood Watch through Thursday morning for ARZ001-002-010-011-019-
     020-029.

&&

AVIATION.....23
Hazardous weather outlook, Apr 28, 5:18 AM CDT, 4 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
518 AM CDT Wed Apr 28 2021

ARZ001-002-010-011-019-020-029-OKZ049-053>076-291000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
518 AM CDT Wed Apr 28 2021

...SEVERE STORMS AND FLOODING POSSIBLE THROUGH TONIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

FLASH FLOOD.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Southeast of Interstate 44.

DISCUSSION...
Several rounds of showers and thunderstorms will move across the
area today into tonight. Moderate to strong low level shear this
morning will result in a continued chance for rotating storms and
possibly a couple tornadoes. Renewed storm development is expected
later this afternoon into this evening, mainly along leftover
outflow boundaries from the morning storms, and also along a cold
front that will be moving into northeast Oklahoma this evening.
All severe hazards will be possible with these storms. The severe
weather threat is expected to diminish by late evening into the
overnight hours.

Widespread rainfall amounts of one to three inches are expected
through tonight, with locally higher amounts to around five
inches possible where persistent heavier bands of storms set up.
This will result in the potential for both flash flooding and
main-stem river flooding.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
THURSDAY...Thunderstorm Potential.
FRIDAY...No Hazards.
SATURDAY through TUESDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Showers and thunderstorms will gradually end from the northwest
Thursday. The main upper level storm system will finally move
northeast out of southwest Texas this weekend, and across our
area by Sunday, bringing a chance for showers and thunderstorms
late Saturday night and Sunday.

Another storm system will keep the chances for showers and
thunderstorms going into early next week.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Apr 28, 9:15 AM CDT, 59 minutes before
Special Weather Statement
National Weather Service Tulsa OK
915 AM CDT Wed Apr 28 2021

ARZ010-011-019-020-029-281500-
Sebastian AR-Madison AR-Washington AR-Franklin AR-Crawford AR-
915 AM CDT Wed Apr 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR MADISON...FRANKLIN...CRAWFORD...
NORTHERN SEBASTIAN AND EASTERN WASHINGTON COUNTIES UNTIL 1000 AM
CDT...

At 915 AM CDT, strong thunderstorms were located along a line
extending from 7 miles west of Hindsville to near Fort Smith.
Movement was east at 25 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations in or near the path include...
Fort Smith...                     Fayetteville...
Van Buren...                      Ozark...
Huntsville...                     Cedarville...
Mountainburg...                   Alma...
Barling...                        Elkins...
West Fork...                      Mulberry...
Dyer...                           Altus...
Winslow...                        Chester...
St. Paul...                       Rudy...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 2 and 38.
 Interstate 540 between mile markers 1 and 11.
 Interstate 49 between mile markers 22 and 50.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 1000 AM CDT for northwestern
Arkansas.

LAT...LON 3539 9381 3532 9443 3542 9443 3620 9403
      3620 9361 3619 9359 3616 9359 3615 9356
TIME...MOT...LOC 1415Z 258DEG 23KT 3615 9399 3539 9438
Local storm report, Apr 28, 9:18 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
918 AM CDT WED APR 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0916 AM     FLASH FLOOD      BENTONVILLE             36.37N 94.22W
04/28/2021                   BENTON             AR   BROADCAST MEDIA

            SCHOOL BUS OFF THE ROAD DUE TO FLOODING AT
            EAST BATTLEFIELD ROAD OFF CENTRAL AVENUE.
            DRIVER/PASSENGERS SAFE. PHOTO/REPORTS
            RECEIVED VIA TWITTER.

&&

KAH
Special weather statement, Apr 28, 9:26 AM CDT, 48 minutes before
Special Weather Statement
National Weather Service Tulsa OK
926 AM CDT Wed Apr 28 2021

ARZ002-011-281445-
Carroll AR-Madison AR-
926 AM CDT Wed Apr 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MADISON AND CARROLL
COUNTIES UNTIL 945 AM CDT...

At 926 AM CDT, strong thunderstorms were located along a line
extending from 2 miles northwest of Roberson Hollow to 2 miles
southwest of Rudd. Movement was east at 60 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Berryville...                     Green Forest...
Carrollton...                     Rudd...
Osage...                          Urbanette...
Rule...                           Blue Eye...
Dryfork...                        Cabanal...
Metalton...                       Connor...
Coin...                           Delmar...
Denver...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 1000 AM CDT for northwestern
Arkansas.

LAT...LON 3612 9348 3611 9356 3623 9366 3650 9351
      3650 9330 3612 9330
TIME...MOT...LOC 1426Z 269DEG 50KT 3650 9331 3618 9352
Special weather statement, Apr 28, 9:35 AM CDT, 39 minutes before
Special Weather Statement
National Weather Service Tulsa OK
935 AM CDT Wed Apr 28 2021

OKZ071-073-281515-
Pittsburg OK-McIntosh OK-
935 AM CDT Wed Apr 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MCINTOSH AND
NORTHWESTERN PITTSBURG COUNTIES UNTIL 1015 AM CDT...

At 935 AM CDT, a strong thunderstorm was located 6 miles north of
Stuart, moving northeast at 25 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations in or near the path include...
Hanna...                          Scipio...
Vernon...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 1000 AM CDT for southeastern
Oklahoma.

LAT...LON 3505 9609 3505 9607 3509 9606 3512 9603
      3512 9601 3515 9601 3515 9598 3522 9598
      3526 9579 3520 9579 3498 9583 3492 9609
TIME...MOT...LOC 1435Z 244DEG 22KT 3499 9608
Special weather statement, Apr 28, 9:56 AM CDT, 18 minutes before
Special Weather Statement
National Weather Service Tulsa OK
956 AM CDT Wed Apr 28 2021

ARZ002-011-019-020-281530-
Carroll AR-Madison AR-Franklin AR-Crawford AR-
956 AM CDT Wed Apr 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR MADISON...NORTHERN FRANKLIN...
NORTHEASTERN CRAWFORD AND EASTERN CARROLL COUNTIES UNTIL 1030 AM
CDT...

At 955 AM CDT, strong thunderstorms were located along a line
extending from 3 miles southeast of Berryville to near Mulberry.
Movement was northeast at 45 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations in or near the path include...
Berryville...                     Ozark...
Huntsville...                     Green Forest...
Mulberry...                       Altus...
Denning...                        St. Paul...
Wiederkehr Village...             Carrollton...
Rudd...                           Saint Paul...
Forum...                          Aurora...
Marble...                         Rule...
Cass...                           Kingston...

This includes Interstate 40 in Arkansas between mile markers 22 and
42.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 1000 AM CDT for northwestern
Arkansas.

LAT...LON 3612 9348 3608 9348 3608 9345 3597 9345
      3592 9351 3576 9352 3577 9370 3542 9371
      3553 9409 3638 9360 3649 9330 3612 9330
TIME...MOT...LOC 1455Z 243DEG 37KT 3632 9353 3550 9403
Special weather statement, Apr 28, 10:14 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1014 AM CDT Wed Apr 28 2021

OKZ071-073-074-281600-
Haskell OK-Pittsburg OK-McIntosh OK-
1014 AM CDT Wed Apr 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL HASKELL...MCINTOSH
AND NORTHERN PITTSBURG COUNTIES UNTIL 1100 AM CDT...

At 1013 AM CDT, strong thunderstorms were located along a line
extending from 5 miles northwest of Raiford to 3 miles southwest of
Indianola to near Stuart. Movement was northeast at 45 mph.

Wind gusts 40 to 50 mph will be possible with these storms.

Locations in or near the path include...
Mcalester...                      Eufaula...
Checotah...                       Krebs...
Crowder...                        Canadian...
Indianola...                      Hanna...
Stidham...                        Raiford...
Haywood...                        Vivian...
Arrowhead State Park...           Lake Eufaula State Park...
Scipio...                         Arpelar...
Vernon...                         Onapa...

This includes Interstate 40 in Oklahoma between mile markers 261 and
271.

LAT...LON 3494 9609 3507 9597 3529 9598 3554 9538
      3526 9539 3493 9571 3484 9609
TIME...MOT...LOC 1513Z 240DEG 42KT 3532 9586 3513 9582 3488 9611

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 1:54 AM CDTSpecial Weather StatementTSACraig, Osage, Rogers, Washington21 min
Apr 28, 2:16 AM CDTSpecial Weather StatementTSACraig29 min
Apr 28, 2:20 AM CDTTornado WarningTSAOkfuskee, Okmulgee40 min
Apr 28, 2:57 AM CDTTornado WarningTSAMuskogee, Okmulgee15 min
Apr 28, 5:12 AM CDTSpecial Weather StatementTSAAdair33 min
Apr 28, 5:19 AM CDTSpecial Weather StatementTSAOkmulgee26 min
Apr 28, 5:22 AM CDTSpecial Weather StatementTSASequoyah23 min
Apr 28, 5:44 AM CDTSpecial Weather StatementTSAOkmulgee16 min
Apr 28, 5:48 AM CDTSpecial Weather StatementTSAAdair27 min
Apr 28, 5:52 AM CDTTornado WarningTSAAdair38 min
Apr 28, 5:54 AM CDTSpecial Weather StatementTSAMcIntosh36 min
Apr 28, 6:03 AM CDTSpecial Weather StatementTSASequoyah27 min
Apr 28, 6:23 AM CDTSpecial Weather StatementTSAMcIntosh37 min
Apr 28, 6:26 AM CDTTornado WarningTSAAdair18 min
Apr 28, 6:45 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Muskogee, Sequoyah5 hr
Apr 28, 6:53 AM CDTSpecial Weather StatementTSAMuskogee52 min
Apr 28, 7:43 AM CDTSpecial Weather StatementTSAAdair, Sequoyah47 min
Apr 28, 7:52 AM CDTFlash Flood WarningTSAAdair, Cherokee5 hr
Apr 28, 8:29 AM CDTFlash Flood WarningTSAAdair4 hr
Apr 28, 9:15 AM CDTRiver Flood WarningTSAAdair, Cherokee, Delaware47 hr
Apr 28, 9:15 AM CDTRiver Flood WarningTSACherokee64 hr
Apr 28, 9:15 AM CDTRiver Flood WarningTSACherokee11 hr
Apr 28, 9:15 AM CDTRiver Flood WarningTSAAdair, Delaware41 hr
Apr 28, 9:18 AM CDTRiver Flood AdvisoryTSACherokee, Delaware23 hr
Apr 28, 9:22 AM CDTRiver Flood WarningTSACreek7 hr
Apr 28, 9:35 AM CDTSpecial Weather StatementTSAPittsburg40 min
Apr 28, 9:58 AM CDTRiver Flood WarningTSASequoyah41 hr
Apr 28, 10:01 AM CDTRiver Flood WarningTSAOkmulgee16 hr
Apr 28, 10:38 AM CDTAreal Flood AdvisoryTSAMcIntosh, Pittsburg3 hr
Apr 28, 10:40 AM CDTTornado WarningTSAMcIntosh, Pittsburg35 min
Apr 28, 10:49 AM CDTFlash Flood WarningTSAHaskell, McIntosh, Muskogee, Pittsburg, Sequoyah4 hr
Apr 28, 11:09 AM CDTTornado WarningTSAHaskell, McIntosh, Pittsburg31 min
Apr 28, 11:42 AM CDTSpecial Weather StatementTSAHaskell33 min
Apr 28, 12:32 PM CDTAreal Flood WarningTSAAdair, Cherokee, Delaware, Haskell, Latimer, McIntosh and 3 more9 hr
Apr 28, 4:36 PM CDTRiver Flood WarningTSALeFlore3 days
Apr 28, 6:47 AM CDTSpecial Weather StatementTSAWashington43 min
Apr 28, 7:04 AM CDTSpecial Weather StatementTSABenton26 min
Apr 28, 7:20 AM CDTAreal Flood AdvisoryTSABenton, Washington4 hr
Apr 28, 7:34 AM CDTSpecial Weather StatementTSABenton26 min
Apr 28, 7:47 AM CDTSevere Thunderstorm WarningTSABenton, Carroll43 min
Apr 28, 7:58 AM CDTSpecial Weather StatementTSABenton32 min
Apr 28, 8:03 AM CDTTornado Warning Tornado observedTSABenton27 min
Apr 28, 8:13 AM CDTTornado WarningTSACarroll22 min
Apr 28, 8:16 AM CDTSevere Thunderstorm WarningTSABenton, Washington44 min
Apr 28, 8:27 AM CDTSpecial Weather StatementTSACrawford, Washington48 min
Apr 28, 8:40 AM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison, Washington50 min
Apr 28, 9:04 AM CDTSevere Thunderstorm WarningTSACarroll26 min
Apr 28, 9:15 AM CDTSpecial Weather StatementTSACrawford, Franklin, Madison45 min
Apr 28, 9:26 AM CDTSpecial Weather StatementTSACarroll19 min
Apr 28, 9:42 AM CDTAreal Flood AdvisoryTSACarroll, Madison, Washington3 hr
Apr 28, 9:56 AM CDTSpecial Weather StatementTSACarroll, Franklin, Madison34 min
Apr 28, 9:58 AM CDTRiver Flood WarningTSACrawford, Sebastian41 hr
Apr 28, 9:58 AM CDTRiver Flood WarningTSAFranklin, Johnson, Logan70 hr
Apr 28, 10:34 AM CDTSpecial Weather StatementTSAFranklin41 min
Apr 28, 11:34 AM CDTAreal Flood AdvisoryTSACrawford, Franklin3 hr
Apr 28, 11:52 AM CDTFlash Flood WarningTSABenton, Carroll, Crawford, Franklin, Madison, Washington8 hr
Apr 28, 4:42 PM CDTRiver Flood AdvisoryTSACrawford, Franklin19 hr

Nearby

Special Weather Statements in Oklahoma, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.